# SDR DL72L954595

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554596953
- Condition: Punctured
- Location: Fs 440
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND HANDLING, A HOLE WAS PUNCTURED IN THE FUSELAGE SKIN 14 INCHES BY 18 INCHES, BETWEEN FS 420 TO 440 AND S-23R TO S-26R.  A PIN IN THE TOWBAR BROKE DURING TOWING AND THE AIRCRAFT STRUCK THE TUG.  A TEMPORARY REPAIR WAS INSTALLED AND THE AIRCRAFT WAS FERRIED TO ATL FROM BOS.  DAMAGED AREA WAS TRIMMED OUT FROM FS 440 BUTT JOINT FORWARD FOR 25.375 INCHES AND FROM THE SKIN LAP JOINT AT S-26R TO 3.5 INCHES ABOVE S-23R.  ALSO, THE STRINGER AT S-23R WAS BROKEN.  STRINGER WAS REPAIRED PER BOEING 727 SRM.  THE REFERENCE ER/A REPLACED THE SKIN AND INSTALLED AN EXTERNAL SPLICE DOUBLER, ERA 302820-14.
